Open Access

Coxeter functors for a certain class of *-quivers and *-algebras


Full Text

Coming Soon.





Article Information

TitleCoxeter functors for a certain class of *-quivers and *-algebras
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 4, 49-57
MathSciNet MR1942821
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

S. A. Kruglyak, Coxeter functors for a certain class of *-quivers and *-algebras, Methods Funct. Anal. Topology 8 (2002), no. 4, 49-57.


BibTex

@article {MFAT220,
    AUTHOR = {Kruglyak, S. A.},
     TITLE = {Coxeter functors for a certain class of *-quivers and *-algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {4},
     PAGES = {49-57},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=220},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues